Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 73, NWS Los Angeles, CA

May 29, 2021

NWS Los Angeles, CA issued this small craft advisory at May 29, 2021, 2:17 AM PDT. It took effect at May 29, 2021, 3:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 29, 2021, 2:17 AM PDT (09:17 UTC)
In effect from
May 29, 2021, 3:00 PM PDT
Expired
May 30, 2021, 3:00 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

523 
WHUS76 KLOX 290917
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
217 AM PDT Sat May 29 2021

PZZ650-291730-
/O.CAN.KLOX.SC.Y.0071.000000T0000Z-210529T1000Z/
/O.NEW.KLOX.SC.Y.0073.210529T2200Z-210530T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
217 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-291730-
/O.EXB.KLOX.SC.Y.0071.210529T1900Z-210530T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
217 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From noon today to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-291730-
/O.EXT.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
217 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-291730-
/O.EXT.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
217 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
014 
WHUS76 KLOX 291552
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
852 AM PDT Sat May 29 2021

PZZ645-300000-
/O.CON.KLOX.SC.Y.0071.210529T1900Z-210530T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
852 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From noon today to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-300000-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
852 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-300000-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
852 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-300000-
/O.CON.KLOX.SC.Y.0073.210529T2200Z-210530T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
852 AM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
973 
WHUS76 KLOX 292105
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
205 PM PDT Sat May 29 2021

PZZ645-300400-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210530T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
205 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-300515-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
205 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-300515-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
205 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-300515-
/O.CON.KLOX.SC.Y.0073.210529T2200Z-210530T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
205 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
136 
WHUS76 KLOX 300351
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
851 PM PDT Sat May 29 2021

PZZ645-300500-
/O.EXP.KLOX.SC.Y.0071.000000T0000Z-210530T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
851 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds have diminished below advisory level.

$$

PZZ670-301200-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
851 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-301200-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
851 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-301000-
/O.CON.KLOX.SC.Y.0073.000000T0000Z-210530T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
851 PM PDT Sat May 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
183 
WHUS76 KLOX 300932
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
232 AM PDT Sun May 30 2021

PZZ650-301045-
/O.EXP.KLOX.SC.Y.0073.000000T0000Z-210530T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
232 AM PDT Sun May 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Winds will continue to diminish early this morning. Local gusts to
25 kt may linger at times through daybreak.

$$

PZZ645-301745-
/O.EXB.KLOX.SC.Y.0071.210530T2000Z-210531T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
232 AM PDT Sun May 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 1 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-301745-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
232 AM PDT Sun May 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-301745-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-210531T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
232 AM PDT Sun May 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hall

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at May 28, 10:43 PM PDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 28, 10:43 PM PDT, 3 hours 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1043 PM PDT Fri May 28 2021

Updated aviation section

.SYNOPSIS...28/711 PM.

Night and morning low clouds and fog will continue for the coast
and valleys through early next week. High pressure will build by
the middle of next week and will bring decreased cloudiness and above
normal temperatures.

&&

.SHORT TERM (FRI-MON)...28/931 PM.

The latest surface pressure gradient indicate onshore flow
continuing to strengthen across the region as an upper-level
shortwave trough near 34N and 125W, or about 300 miles west of
Point Conception advances toward the state. This trough will dig
into southern California through Saturday morning. Broad troughing
will likely linger through Sunday and keep stronger onshore flow
in place. Marine layer induced low clouds and fog will become more
widespread overnight as the trough moves nearer to the area.
Patchy drizzle cannot ruled out late tonight and into Saturday
morning as the trough's dynamics move over the region. Time height
sections for KLAX have a favorable profile for drizzle, but the
boundary layer lift is very weak. Patchy drizzle will be added for
the evening update.

Otherwise, the forecast package is in reasonable shape.

***From Previous Discussion***

H5 heights over SW CA should increase to around 579-581 dm by
late Sun. The upper level ridge will continue building mainly into
nrn CA Sun night and Mon. For swrn CA, H5 heights will increase
further on Mon to 586-588 dm with a broad NE flow aloft.

Low clouds and fog will continue to affect most of the coast and
vlys each night and morning thru Mon, with clearing back to or off
the coast during the late morning and afternoon hours. Otherwise,
mostly clear skies for the most part can be expected thru the
period. Temps will have little change through Sat, then on Sun
temps should increase a few degrees to several degrees above
normal for interior areas to the deserts, but most of the coast
and adjacent vlys should still be a few deg below normal. By Mon,
weaker onshore gradients will help to warm temps further to about
4-12 deg above normal for most of the vlys into the mtns and
deserts, while the coastal plain should still be a few degrees
below normal. Mon will be the warmest day thru the short term,
with highs in the upper 60s to mid 70s along the coast, 80s for
many of the coastal vlys, and mainly in the 90s to near 100 for
the interior vlys, lower mtns and into the Antelope Vly.

Another round of gusty N canyon winds will affect the SBA County
S coast and mtns thru late tonight, especially west of Goleta,
where gusts up to 50 mph will be possible, and a Wind Advisory is
in effect for these areas. More northerly canyon winds should
affect this area Sat evening as well, possible to near Advisory
levels. Otherwise, onshore flow for the most part can be expected
thru Sun, with breezy to gusty S-W winds each afternoon and early
evening for many areas. Onshore flow will turn weaker on Mon for
the coast and vlys with breezy S-W winds. However, winds will turn
offshore to the NE over the Antelope Vly into some of the
interior mtns.

.LONG TERM (TUE-FRI)...28/208 PM.

The EC and GFS are in generally good agreement for the extended
period. A rather strong upper level ridge will continue to build
into northern CA on Tue then slowly weaken while pushing S into
central and SW CA Wed thru Thu. For Fri, it looks like upper level
ridging will persist over much of CA. Strong onshore gradients to
the N and E are expected thru the period.

The marine layer pattern will continue thru the extended period
with night and morning low clouds and fog for the coast and
coastal vlys. Otherwise, mostly clear skies will continue. Breezy
to gusty S-W winds can be expected each afternoon and evening for
many areas, but should be strongest in the L.A. county mtns and
Antelope Vly. Temps will change little day to day, and should be
generally 6-12 deg above normal for most inland areas, and near
normal to several degrees below normal along the coast. The
hottest interior vlys including the Antelope vly should reach the
90s to around 100 each day.

&&

.AVIATION...29/0539Z.

At 430Z, the marine layer depth was around 1300 feet deep at KLAX.
The top of the marine inversion was near 1800 feet with a
temperature around 16 degrees Celsius. There was another inversion
up to around 4900 feet.

For terminals north of Point Conception, moderate confidence in
the current forecast. LIFR to IFR conditions will spread in
through 13Z. There is a low (10-20 percent) chance of VLIFR
conditions between 10Z and 14Z. The development of VFR conditions
on Saturday should be about one to two hours later than today.

For terminals south of Point Conception, moderate-to-high
confidence in the current forecast. IFR to MVFR conditions will
spread in through 13Z. The highest chance of MVFR conditions will
be for Los Angeles County coastal terminals.

KLAX...MVFR conditions will very likely spread into KLAX around
06Z. VFR conditions could develop as soon as 16Z or as late as
22Z. Any easterly winds will likely remain less than 7 knots.

KBUR...MVFR conditions will spread into KLAX as soon as 08Z or as
late as 13Z. VFR conditions should develop around 17Z.

&&

.MARINE...28/914 PM.

For the waters southwest through northwest of the Channel Islands
and along the Central Coast, Small Craft Advisory (SCA)
conditions (winds and seas) will diminish/subside some Saturday
but likely remain near or above SCA levels through Sunday night.
By Monday, winds and seas are likely to drop below SCA levels.

For the waters inside the southern California bight, SCA level
winds are likely to continue across the Santa Barbara Channel
through at least late tonight. Winds will be strongest across the
western portion of the Channel. Similar conditions will likely
redevelop across the Santa Barbara Channel on Saturday afternoon
and evening. Local SCA gusts are possible for the far western
portion on the southern portion of the inner waters south of the
Channel Islands to Santa Catalina Island to San Clemente Island.
Winds will diminish and seas will subside Sunday, and likely
remain below SCA levels into Tuesday.

Patchy dense fog with visibility one nautical mile is possible
across the outer waters and along the Central Coast tonight and
Saturday morning.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 3 AM PDT Saturday for zones
      39-52. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Saturday for
      zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Sunday for
      zones 670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (MON-FRI).

Hot, dry, and windy conditions are expected in the Antelope Valley
and surrounding foothills next week leading to increasing fire
weather concerns.

&&

PUBLIC...Hall/Sirard
AVIATION...Hall
MARINE...Hall
SYNOPSIS...TF

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 3:48 AM PDTWind AdvisoryLOX23 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.